6 days post finasteride please read. Curious if anyone can relate

#1

Hey guys,

I’ve posted a few other times on here and have gotten some great feedback. I’ll do a brief overview of my story real quick. Used topical minoxidil 6% with 0.1% finasteride for 37 days June 25 2019 to August 2 2019. Never took any pills. I’m worried about my head pressure and blurred vision does this diminish over time? Especially since I’m pretty early in my crash? It’s been 6 days since stopping cold turkey with the topical and I have anxiety and psyche myself out to the point where I feel completely doomed for life. I had my annual blood test done and my lymphocytes, monocytes, white blood cell count and creatinine levels were all high and I have no illness or sickness other than these post finasteride symptoms (head pressure, headaches, ercetile issues etc) . Anyone else have similar scenarios with brain pressure diminishing and do you think that my blood levels are like this because my body is in the healing process from finasteride? Any positive feedback is appreciated I’m new to this and freaking out you guys have helped a lot.

Thanks
Christian

#2

Hi Christian,

Thank you for sharing. I am very sorry that you are going through these symptomes.
However it has been only 6 days. Your hormonal system has been disrupted by the drug. For that reason you could experience various side effects.
Try not to worry too much and give some time to your body.

Have you seen a doctor for head pressure ?

Best regards

#3

Thank you. Yes I have but just a general practitioner though who was not sure how to treat my head pressure. I feel like there’s a rubber band tied to my brain that I can’t get off if that makes sense. It’s causing some blurred vision as well. Did you experience head pressure at all? Would you recommend any specific doctor for it

Thank you for your response

Christian

#4

Ok, thank you for your answer.

I personally have not experienced these symptoms.

I would say a neurologist or even cardiologist. However I am not an expert and others could advise you better. But your generalist should send you to specialist after primery diangosis. You should return to see him.

#5

Hey man, sorry to hear this. I can relate to the head pressure and visual disturbances. Some guy here recently described it as when the girl gets stung by the bees in the Hunger Games when she’s in the woods, then her vision gets screwed up and everything runs together. For me, Its a “lost in the woods” feeling.

#6

Thanks for the reply. How long have you had the “lost in the woods” feeling? We’re you on finasteride for a while? Anything help you shake it? The body is incredible at sorting itself out and healing. Just don’t have the patience, has anything helped you ?

#7

I took a single 1mg pill back in late October 2018, so about 9 and a half months. It’s been constant, and it has gotten way worse at times with trying different supplements. Nothing has helped me so far with the mental issues.

#8

I’ve had an MRI on my brain, an EEG, and a full eye exam from an opthamologist with a visual field test & optic nerve testing. Everything turned out perfect.

#9

1.5 years for me and vision/cognitive shift issues persist. Best description I’ve seen is like your perception is turned down. Like your eyes are set back a few feet in your head and everything is slightly out of touch and grasp. Like your head is under pressure and your walking some place that’s totally foreign. Your eyes can’t focus on the detail or fully absorb your surroundings like you could before.